Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Using faceclin, bengel, demelan and taking azihromycin for acne. Skin getting worse. Alternate medicine?

hi 23..i m here to ask u about acne . i hve been under treatment for one and half years...n ve been usin several ointmentts like faceclin,bengel,glyco,nadibact n recenly with demelan...and also sme tablets like azihromycin, has been becomin more worser n worser day by day....i would like to knw other medications which would give me a positive response..moreover my skin z too oily pls do suggesttttt some medicine tto treat this
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Acne vulgaris is a multifactorial disease.

It generally occurs in teenagers having oily skin diathesis.

Stress,anxiety,oily food,milk,sleeplessness,excessive sun exposure..etc may exacerbate acne.

Drugs like iodine and isoniazide may lead to acneiform eruption.

Cosmetic acne may be there.

I would like to recommend azithromycine 500 mg daily in morning and cap isotretinoin 10 mg at night till you get good result.

Apply adapalene gel at night.

Cleanse the face with acmed face wash thrice day.

Take good sleep,avoid stress and avoid oily food and milk.

You may be having good result after 6 months, even after good result you may maintain treatment up to 2 years.

I hope you got my answer.


Dr. Ilyas Patel MD

Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor